USMLE forum
 
USMLE Forum
Step 1
Step 2 CK
Step 2 CS
Matching & Residency
Step 3
Classifieds
 
Archives
 
 
  <<   < *  Step 2 CK   *  >   >>  

* psych 10
 #141087  
  cjay - 11/24/06 18:15
 
  A 58-year-old woman comes to the office because of depression. After talking extensively about her symptoms, she is started on a trial of medication. She is informed to watch her diet and to be careful about the medications she takes concomitantly because she may experience some serious side effects. A few weeks later, she develops a cold and an earache, and because she had to fly on a business trip she purchases something to ease the congestion. Once she arrives at the business meeting, she develops a severe headache and flushing. This was most likely caused by a reaction between the decongestant and which of the following medications?

A. Alprazolam
B. Bupropion
C. Mirtazapine
D. Phenelzine
E. Venlafaxine
 
Report Abuse

 
 

* Re:psych 10
#570323
  malak - 11/24/06 18:16
 
  D. Phenelzine  
Report Abuse

* Re:psych 10
#570325
  fjaan - 11/24/06 18:17
 
  DD????  
Report Abuse

          Page 1 of 1          

[<<First]   [<Prev]  ... Message ...  [Next >]   [Last >>]

 
Logon to post a new Message/Reply
 
 
 
 

 

 

Google
  Web USMLEforum.com
 

Step 1 Step 2 CK Step 2 CS Matching & Residency Step 3 Classifieds
LoginUSMLE LinksHome